# SDR SWAA2021092714328

- Difficulty date: September 2, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING FORMER HAS CORROSION AT GROUND STUD BS 540 RBL 22 ON FWD SIDE ; / [01] REMOVAL CORROSION ON FAIRING FORMER BTW BS 540 RBL 22 . IAW SRM 51-10-02-0G-0 . MEASURES L=1.75' X W=1.5' X D=0.040' FOUN TO BE OUT OFF LIMITS IAW SRM 53-30-71-1A-1 ALLOWABLE DAMAGE 1 PARAG.4.A.(2)TABLE 3FIG.105 DETAIL K. USED TOOL:DEPTH GAGE ID:ATS1225. DUE DATE:07/2022.; [02] REMOVAL CORROSION ON FAIRING FORMER BTW BS 540 RBL 22 . IAW SRM 51-10-02-0G-0 . MEASURES L=1.75' X W=1.5' X D=0.040' FOUN TO BE OUT OFF LIMITS IAW SRM 53-30-71-1A-1 ALLOWABLE DAMAGE 1 PARAG.4.A.(2)TABLE 3FIG.105 DETAIL K. USED TOOL:DEPTH GAGE ID:ATS1225. DUE DATE:07/2022. ORIGINAL MATERIAL THICKNESS IS 0.080' PER DWG# 149A7177;4   NO DEFECTS NOTED WITH REMOVED REPAIR ANGLE.; [11] VERIFIED OK TO REINSTALL REPAIR ANGLE AT FAIRING FORMER BS 540 RBL 22; [12] INSTALLED REPAIR PARTS AT FAIRING FORMER OF BS 540 RBL 22 IAW SRM 51-40-02-0G-0 AND EA 21-153-02651-WIP2;
